# SDR CALA0700675

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN NR 2 PYLON ACCESS PANEL 5824 CUTOUT ON UPPER FORWARD CORNER, NAC STA 258.  THE CRACK WAS STOP DRILLED AND A PERMANENT REPAIR WAS INSTALLED IAW ECRA 5430-01204.
